MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH
Catalog Number 0012AM
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during a mass excision there was a flash as the surgical site from either the pencil or the tip.It is unknown how they finished the procedure.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/4/2019.Additional information obtained: no burn occurred, but there was a flash arc.Investigation summary: retained samples: the retained samples of both lot numbers have been inspected visually and tested electrically.The electrical impedance measurement was performed.All samples were found to perform within limits.No faults could be detected.Customer samples: no samples were made available for further investigation to the date of this report.Conclusion: the tested retained samples performed well within specified limits.Production and test records were reviewed for the lot numbers:181025-2404 and 190308-2402 and no faults could be detected.All conducted tests for the claimed lots showed no deviation.The initial adhesion test after the production was reviewed and no deviations could be detected for both lot numbers.All tests were passed successfully and all measurements were within acceptable limits.

Brand Name
E-Z CLEAN BLADE MOD 2.75IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8946945
Report Number1721194-2019-00116
Device Sequence Number2575999
Product Code GEI
UDI-Device Identifier10614559100103
UDI-Public10614559100103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0012AM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date10/04/2019
Patient Sequence Number1